×

zbMATH — the first resource for mathematics

Evgeniĭ Mikhaĭlovich Chirka. (English. Russian original) Zbl 1412.01020
Russ. Math. Surv. 73, No. 6, 1137-1144 (2018); translation from Usp. Mat. Nauk 73, No. 6, 204-210 (2018).
With list of publications (54 items since 1966).
MSC:
01A70 Biographies, obituaries, personalia, bibliographies
Biographic References:
Chirka, Evgeniĭ Mikhaĭlovich
PDF BibTeX XML Cite
Full Text: DOI MNR
References:
[1] 1966 Приближение непрерывных функций голоморфными на жордановых дугах в \(C^n \) Докл. АН СССР167 1 38-40
[2] English transl. 1966 Approximation of continuous functions by functions holomorphic on Jordan arcs in \(C^n \) Soviet Math. Dokl.7 336-338
[3] 1966 Приближения непрерывных функций голоморфными на жордановых дугах в \(C^n \) Современные проблемы теории аналитических функций, Международная конференцияЕреван, 1965 Наука, М. 324-326
[4] 1966 Approximation of continuous functions by functions holomorphic on Jordan arcs in \(C^n \) Current problems in the theory of analytic functionsYerevan 1965 Nauka, Moscow 324-326
[5] 1968 Приближение голоморфными функциями в \(\mathbb C^n\) Дисс. … канд. физ.-матем. наук Моск. гос. ун-т им. М. В. Ломоносова, М. 105 pp.
[6] 1968 Approximation by holomorphic functions in \(\mathbb C^n\) Ph.D. thesis Moscow State University, Moscow
[7] 1969 Приближение голоморфными функциями на гладких многообразиях в \(\mathbf C^n \) Матем. сб.78(120) 1 101-123
[8] English transl. 1969 Approximation by holomorphic functions on smooth manifolds in \(\mathbf C^n \) Math. USSR-Sb.7 1 95-114
[9] 1973 Теоремы Линделёфа и Фату в \(\mathbf C^n \) Матем. сб.92(134) 4(12) 622-644
[10] English transl. 1973 The theorems of Lindelöf and Fatou in \(\mathbf C^n \) Math. USSR-Sb.21 4 619-639
[11] 1973 Приближение многочленами на звездных подмножествах \(\mathbf C^n \) Матем. заметки14 1 55-60
[12] English transl. 1973 Approximation by polynomials on star-shaped subsets of \(\mathbf C^n \) Math. Notes14 1 586-588
[13] 1974 Разложения в ряды и скорость рациональных приближений для голоморфных функций с аналитическими особенностями Матем. сб.93(135) 2 314-324
[14] English transl. 1974 Expansions in series and the rate of rational approximations for holomorphic functions with analytic singularities Math. USSR-Sb.22 2 323-332
[15] 1975 Аналитическое представление \(CR\)-функций Матем. сб.98(140) 4(12) 591-623
[16] English transl. 1975 Analytic representation of \(CR\)-functions Math. USSR-Sb.27 4 526-553
[17] Г. М. Хенкиным 1975 Граничные свойства голоморфных функций нескольких комплексных переменных Итоги науки и техн. Сер. Соврем. пробл. матем. Нов. достиж. 4 ВИНИТИ, М. 13-142
[18] English transl. G. M. Khenkin 1976 Boundary properties of holomorphic functions of several complex variables J. Soviet Math.5 5 612-687
[19] 1976 Аналитическое продолжение функций многих комплексных переменных Дисс. … докт. физ.-матем. наук Матем. ин-т им. В. А. Стеклова АН СССР, М. 246 pp.
[20] 1976 Analytic continuation of functions of several complex variables D.Sc. thesis Steklov Mathematical Institute of the Academy of Sciences of the USSR, Moscow 246 pp.
[21] 1976 Мероморфное продолжение и скорость рациональных приближений в \(\mathbf C^N \) Матем. сб.99(141) 4 615-625
[22] English transl. 1976 Meromorphic continuation and the degree of rational approximations in \(\mathbf C^N \) Math. USSR-Sb.28 4 553-561
[23] 1976 Рациональные приближения голоморфных функций с особенностями конечного порядка Матем. сб.100(142) 1(5) 137-155
[24] English transl. 1976 Rational approximations of holomorphic functions with singularities of finite order Math. USSR-Sb.29 1 123-138
[25] 1978 Аналитическое продолжение функций многих комплексных переменных и его применения Матем. заметки24 3 433-443
[26] English transl. 1978 Analytic continuation of functions of several complex variables and its applications Math. Notes24 3 732-737
[27] 1979 Регуляризация и \(\overline\partial\)-гомотопия на комплексном многообразии Докл. АН СССР244 2 300-303
[28] English transl. 1979 Regularization and \(\overline\partial\)-homotopy on a complex manifold Soviet Math. Dokl.20 73-76
[29] 1979 Об устранимых особенностях аналитических множеств Докл. АН СССР248 1 47-50
[30] English transl. 1979 On removable singularities of analytic sets Soviet Math. Dokl.20 965-968
[31] 1982 Регулярность границ аналитических множеств Матем. сб.117(159) 3 291-336
[32] English transl. 1983 Regularity of the boundaries of analytic sets Math. USSR-Sb.45 3 291-335
[33] 1985 Комплексные аналитические множества Комплексный анализ - многие переменные - 1 Итоги науки и техн. Сер. Соврем. пробл. матем. Фундам. направления 7 ВИНИТИ, М. 125-166
[34] English transl. 1990 Complex analytic sets Several complex variables I. Introduction to complex analysis Encyclopaedia Math. Sci. 7 Springer, Berlin 117-158
[35] 1985 Комплексные аналитические множества Наука, М. 272 pp.
[36] English transl. 1989 Complex analytic sets Math. Appl. (Soviet Ser.) 46 Kluwer Acad. Publ., Dordrecht xx+372 pp.
[37] А. С. Садуллаевым 1987 О продолжении функций с полярными особенностями Матем. сб.132(174) 3 383-390
[38] English transl. A. Sadullaev 1988 On continuation of functions with polar singularities Math. USSR-Sb.60 2 377-384
[39] С. И. Пинчуком 1988 О принципе симметрии для аналитических множеств Изв. АН СССР. Сер. матем.52 1 200-211
[40] English transl. S. I. Pinchuk 1989 On the reflection principle for analytic sets Math. USSR-Izv.32 1 205-216
[41] 1988 Многообразия Коши-Римана. Основные определения и некоторые результаты Комплексный анализ и математическая физикаДивногорск, 1987 Ин-т физики СО АН СССР, Красноярск 125-144
[42] 1988 Cauchy-Riemann manifolds. Basic definitions and some results. Complex analysis and mathematical physicsDivnogorsk 1987 Institute of Physics of the Siberian Branch of the Academy of Sciences of the USSR, Krasnoyarsk 125-144
[43] 1991 О продолжении плюриполярных особых множеств Теория чисел, алгебра, математический анализ и их приложения, Сборник статей. Посвящается 100-летию со дня рождения Ивана Матвеевича Виноградова Тр. МИАН 200 Наука, М. 336-340
[44] English transl. 1993 On the extension of pluripolar singular sets Proc. Steklov Inst. Math.200 369-373
[45] 1991 Введение в геометрию \(CR\)-многообразий УМН46 1(277) 81-164
[46] English transl. 1991 Introduction to the geometry of \(CR\)-manifolds Russian Math. Surveys46 1 95-197
[47] М. М. Смирновым 1991 О полиномиальной выпуклости некоторых множеств в \(\mathbf C^n \) Матем. заметки50 5 81-89
[48] English transl. M. M. Smirnov 1991 Polynomial convexity of some sets in \(\mathbf C^n \) Math. Notes50 5 1151-1157
[49] 1994 Теорема Радо для CR-отображений гиперповерхностей Матем. сб.185 6 125-144
[50] English transl. 1995 Radó’s theorem for CR-mappings of hypersurfaces Russian Acad. Sci. Sb. Math.82 1 243-259
[51] C. Rea 1994 Normal and tangent ranks of CR mappings Duke Math. J.76 2 417-431
[52] E. L. Stout 1994 Removable singularities in the boundary Contributions to complex analysis and analytic geometry Aspects Math. E26 Friedr. Vieweg, Braunschweig 43-104
[53] E. L. Stout 1995 A Kontinuitätssatz Topics in complex analysisWarsaw 1992 Banach Center Publ. 31 Polish Acad. Sci. Inst. Math., Warsaw 143-150
[54] N. V. Shcherbina 1995 Pseudoconvexity of rigid domains and foliations of hulls of graphs Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4)22 4 707-735
[55] 1996 On the removable singularities for meromorphic mappings Publ. Mat.40 1 229-232
[56] 1997 On the uniform approximation on totally real sets in \(\mathbf C^n \) Complex methods in approximation theoryAlmería 1995 Monogr. Cienc. Tecnol. 2 Univ. Almería, Almería 23-31
[57] C. Rea 1998 Differentiable CR mappings and CR orbits Duke Math. J.94 2 325-340
[58] J.-P. Rosay 1998 Remarks on the proof of a generalized Hartogs lemma Ann. Polon. Math.Complex analysis and applications, Warsaw 199770 43-47
[59] B. Coupet and A. B. Sukhov 1999 On boundary regularity of analytic discs Michigan Math. J.46 2 271-279
[60] 2001 Теоремы Леви и Трепро для непрерывных графиков Аналитические и геометрические вопросы комплексного анализа, Сборник статей. К 70-летию со дня рождения академика Анатолия Георгиевича Витушкина Тр. МИАН 235 Наука, МАИК “Наука/Интерпериодика”, М. 272-287
[61] English transl. 2001 Levi and Trépreau theorems for continuous graphs Proc. Steklov Inst. Math.235 261-276
[62] 2001 Обобщенная лемма Гартогса и нелинейное \(\overline\partial\)-уравнение Комплексный анализ в современной математике Фазис, М. 19-31
[63] 2001 Generalized Hartogs lemma and the non-linear \(\overline\partial\)-equation Complex analysis in contemporary mathematics Fazis, Moscow 19-31
[64] 2001 Голоморфные слоения псевдовогнутых графиков Докл. РАН377 4 452-454
[65] English transl. 2001 Holomorphic fiberings of pseudoconcave graphs Dokl. Math.63 2 212-214
[66] 2003 A generalization of Radó’s theorem Ann. Polon. Math.Proceedings of conference on complex analysis, Bielsko-Biała 200180 109-112
[67] 2003 On the removal of subharmonic singularities of plurisubharmonic functions Ann. Polon. Math.Proceedings of conference on complex analysis, Bielsko-Biała 200180 113-116
[68] 2004 О распространении голоморфных движений Докл. РАН397 1 37-40
[69] English transl. 2004 On the propagation of holomorphic motions Dokl. Math.70 1 516-519
[70] C. Rea 2005 F. and M. Riesz theorem for CR functions Math. Z.250 1 1-6
[71] 2006 Вариации теоремы Гартогса Комплексный анализ и приложения, Сборник статей Тр. МИАН 253 Наука, МАИК “Наука/Интерпериодика”, М. 232-240
[72] English transl. 2006 Variations of Hartogs’ theorem Proc. Steklov Inst. Math.253 212-220
[73] 2006 Римановы поверхности Лекц. курсы НОЦ 1 МИАН, М. 3-105
[74] 2006 Riemann surfaces Lecture courses of Research and Educational Centre 1 Steklov Mathematical Institute, Moscow 3-105
[75] S. Ivashkovich 2006 On nonimbeddability of Hartogs figures into complex manifolds Bull. Soc. Math. France134 2 261-267
[76] 2009 Some problems in complex analysis in several variables Узбекский матем. журн. 1 23-27
[77] 2009 Some problems in complex analysis in several variables Uzbek. Mat. Zh. 1 23-27
[78] 2010 Пространства Тейхмюллера Лекц. курсы НОЦ 15 МИАН, М. 3-150
[79] 2010 Teichmüller spaces Lecture course of Research and Educational Centre 15 Steklov Mathematical Institute, M. 3-150
[80] 2012 Неравенства Харнака, расстояния Кобаяши и голоморфные движения Аналитические и геометрические вопросы комплексного анализа, Сборник статей Тр. МИАН 279 МАИК “Наука/Интерпериодика”, М. 206-218
[81] English transl. 2012 Harnack inequalities, Kobayashi distances and holomorphic motions Proc. Steklov Inst. Math.279 194-206
[82] 2012 Голоморфные движения и униформизация голоморфных семейств римановых поверхностей УМН67 6(408) 125-202
[83] English transl. 2012 Holomorphic motions and uniformization of holomorphic families of Riemann surfaces Russian Math. Surveys67 6 1091-1165
[84] 2015 О \(\bar\partial\)-проблеме с \(L^2\)-оценками на римановой поверхности Современные проблемы математики, механики и математической физики, Сборник статей Тр. МИАН 290 МАИК “Наука/Интерпериодика”, М. 280-292
[85] English transl. 2015 On the \(\bar\partial\)-problem with \(L^2\)-estimates on a Riemann surface Proc. Steklov Inst. Math.290 1 264-276
[86] 2016 Об устранимых особенностях голоморфных функций Матем. сб.207 9 161-170
[87] English transl. 2016 Removable singularities of holomorphic functions Sb. Math.207 9 1335-1343
[88] А. В. Комловым, Р. В. Пальвелевым, С. П. Суетиным 2017 Аппроксимации Эрмита-Паде для мероморфных функций на компактной римановой поверхности УМН72 4(436) 95-130
[89] English transl. A. V. Komlov, R. V. Palvelev, and S. P. Suetin 2017 Hermite-Padé approximants for meromorphic functions on a compact Riemann surface Russian Math. Surveys72 4 671-706
[90] 2017 Об устранимых особенностях комплексных аналитических множеств Матем. сб.208 7 172-186
[91] English transl. 2017 On removable singularities of complex analytic sets Sb. Math.208 7 1073-1086
[92] 2018 Потенциалы на компактной римановой поверхности Комплексный анализ, математическая физика и приложения, Сборник статей Тр. МИАН 301 МАИК “Наука/Интерпериодика”, М. 287-319
[93] English transl. 2018 Potentials on a compact Riemann surface Proc. Steklov Inst. Math.301 272-303
[94] 2018 Ортогональные комплексные структуры в \(\mathbb{R}^4 \) УМН73 1(439) 99-172
[95] English transl. 2018 Orthogonal complex structures in \(\mathbb{R}^4 \) Russian Math. Surveys73 1 91-159
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.